MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL MODULAR KNEE PROSTHESIS SYSTEM

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL MODULAR KNEE PROSTHESIS SYSTEM
Model Number 15-3817/12
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Medical device site infection (4845)
Type of Reportable Event Serious Injury
Event or Problem Description
Notified by dr.M on aug.6, 2024 that a patient became infected and the implants had to be removed and were replaced by a fusion nail device.Originally implanted on (b)(6) 2022.Fusion nail procedure completed on (b)(6) 2023.

Brand Name
ENDO-MODEL MODULAR KNEE PROSTHESIS SYSTEM
Common Device Name
ENDO-MODEL MODULAR KNEE PROSTHESIS SYSTEM
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
MDR Report Key20070484
Report Number3006721341-2024-00019
Device Sequence Number7783829
Product Code KRO
UDI-Device Identifier04026575164059
UDI-Public04026575164059
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/26/2024
Report Date (Section F) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model Number15-3817/12
Device Catalogue Number15-3817/12
Device Lot Number190924
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/06/2024
Device Age3 YR
Event Location Hospital
Date Report to Manufacturer08/07/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/26/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale